# SDR MALA976610

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 5 & 6
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP ALONG FLOOR AT SEATS 5 AND 6 A COMING LOOSE.  MAINTENANCE RESECURED LIGHT STRIP.  OPS CHECK GOOD.
